MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS?; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS?; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H749518130
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code) - itx, obj.
 
Event or Problem Description
It was reported that a catheter issue occurred.The 90% stenosed target lesion was located in a non-tortuous and calcified obtuse marginal (om) artery.Atherectomy was performed with a 1.5mm burr.An opticross imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion over a non-boston scientific (non-bsc) wire.Ivus showed that the calcium had been sufficiently modified, and after a successful pullback, the physician attempted to remove the catheter over the wire.However, the catheter could not be withdrawn, and the wire could not be advanced further down the vessel.It appeared that the catheter had completely grabbed onto the wire and wrapped around it.Everything had to be removed as one unit.The vessel was successfully rewired, and the procedure was completed.There were no patient complications.

Brand Name
OPTICROSS?
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22320749
Report Number2124215-2025-41186
Device Sequence Number8819554
Product Code ITX
UDI-Device Identifier00191506035396
UDI-Public(01)00191506035396(17)250707(10)34380664
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2025
Device Model NumberH749518130
Device Catalogue NumberH749518130
Device Lot Number0034380664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date06/24/2025
Date Device Manufactured07/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.014 BMW ELITE GUIDEWIRE.
Patient SexUnknown